# SDR EIAA2011154

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 111,658 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN DECK SMOKE DETECTOR LIGHT INTERMITTENT ON AND OFF.  PERIODIC CHECKS REVEALED NO SMOKE.  RESEATED NR 2 MAIN SMOKE DET CP PER 26-14-01.
